Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe anaphylatic reaction due to a red color insect bite. Medicine or desensitization procedure ?

i dr AAAAAA working as a professor inskin department in jamnagar in gujarat am suffering from anaphylatic reaction caused due to the biting of any red coloured insect like red wasp,red honey bee or red big ant. severe anaphylatic reaction develops within 5 minutes of the biting the sympoms are BP falls less than 40,angiodema develops,difficulty in breathing ,bronchospasm develops and severe abdominal pain occurs this hypersensitivity has developed since last 2 years and in the last two years it has happened three times please suggest some medicine or desensitization of this waiting for a positive reply thanking you, Dr.AAAAA(MD skin)
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
It seems like your prakruti is sam pittaj vata. This is giving some physiological problems with blood after bite.Solution=

1)Take Kaishore guggule 2 tab with milk twice(mor+eve)

2)Apply narayan/coconut oil on the infecteed area.

3) Avoid spicy things+hot beverages.

4)Take munnaka(10) at bed time.

Your hyper sensitivity also relates with stomach.This remedy will help u out.
Answered: Thu, 29 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor